?

Log in

No account? Create an account
 
 
12 February 2007 @ 08:55 am
The Jitters (and Writing)  
Oh man. My asthma kicked in after being dormant for quite some time so I had to take my inhaler. (Good thing I had a new one ordered as a backup.) And goodness...my body is so not used to it. I'm jumpy and jittery and shaky. Usually, that only happens when I have had to have breathing treatments in the past, not with the inhaler.

I feel like I am going to jump out of my skin *creeps*

On the bright side, my latest SG-1 fanfic is in betaland/editting (thanks!) and an even greater accomplishment is that my very first horror short story has emerged from its final edit in tact :) Well, from my final edit. If it does get accepted, then I may have to toy with it again. But I'm proud of it. I still don't think it has a good shot of getting accepted since I'm not very good with short stories, but I keep trying anyway. Never thought I'd write a horror fic, though. So that's been submitted and now I just have to wait and see.

But no time to just sit back over finishing. Off to the next short story and the fanfic I use to escape in between :)

ETA: Yay, the betaing is done! I'll be posting the fic shortly. But right now, I am going to watch some Farscape. I may finish off S3. I just finished I Yensch, You Yensch and I'm about to start Into the Lion's Den: Lambs to the Slaughter. I'll post my thoughts later.

ETA 2: OMG! I love Harvey!
 
 
Current Mood: bouncyjumpy
 
 
 
Amy Cooper: Clark Man of Stealamycooper on February 12th, 2007 06:39 pm (UTC)
I've always had a hard time with the inhaler and the nebulizer. They both make me jittery, shaky and anxious. I would often have to choose between an asthma attack and a panic attack.

When I went to the doctors a couple of weeks ago, I told the doctor about this. My old doctor had known about the problem, but there wasn't much to do about it (it has always been a choice between abuterol or abuterol).

Now there is something out there called Xopenex (or leveabuterol). It has less side effects! I still feel a bit jittery after the nebulizer, but not nearly so much. I get no side effect from the inhaler. If you get a chance, you should look into it.